Previous |  Up |  Next


Title: On a dependence between polarities and an order of a projective plane (English)
Title: Vztah mezi polaritami a řádem projektivní roviny (Czech)
Author: Jachanová, Jaroslava
Author: Žáková, Helena
Language: English
Journal: Sborník prací Přírodovědecké fakulty University Palackého v Olomouci. Matematika
ISSN: 0231-6048
Volume: 15
Issue: 1
Year: 1976
Pages: 29-33
Summary lang: Czech
Summary lang: Russian
Category: math
MSC: 50D35
MSC: 51E20
idZBL: Zbl 0371.50013
idMR: MR0640740
Date available: 2009-01-29T15:17:18Z
Last updated: 2012-05-03
Stable URL:
Reference: [1] Baer R.: The infinity of generalized hyperbolic plаnes.From "Studies аnd Essаys presented to Richаrd Courаnt on his 60th Birthdаy", New York 1948, pp. 21-27. MR 0023083
Reference: [2] Baer R.: Polarities in finite projective plаnes.Bull. Amer. Mаth. Soc. 52 (1946), pp. 77-93. MR 0015219


Files Size Format View
ActaOlom_15-1976-1_3.pdf 638.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo